# SDR A6WA201441061

- Difficulty date: January 16, 2014
- Submitted: February 3, 2014
- Operation: Air carrier
- Aircraft: N401AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7280
- Aircraft time: 36,115 hours, 32,882 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Attach Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RBL 9 FLOOR BEAM OTBD ATTACH ANGLE AT FS 280 IS CRACKED.  R & R ANGLE IAW 601R-53-11-171 REV D.
